Repositorio de producción científica de la Universidad de Sevilla

Lack of compactness in two-scale convergence

 

Advanced Search
 
Opened Access Lack of compactness in two-scale convergence
Cites

Show item statistics
Icon
Export to
Author: Briane, Marc
Casado Díaz, Juan
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2005
Published in: SIAM Journal on Mathematical Analysis, 37 (2), 343-346.
Document type: Article
Abstract: This article deals with the links between compensated compactness and two-scale convergence. More precisely, we ask the following question: Is the div-curl compactness assumption sufficient to pass to the limit in a product of two sequences which two-scale converge with respect to the pair of variables (x, x/ε)? We reply in the negative. Indeed, the div-curl assumption allows us to control oscillations which are faster than 1/ε but not the slower ones.
Cite: Briane, M. y Casado Díaz, J. (2005). Lack of compactness in two-scale convergence. SIAM Journal on Mathematical Analysis, 37 (2), 343-346.
Size: 88.70Kb
Format: PDF

URI: http://hdl.handle.net/11441/42107

DOI: http://dx.doi.org/10.1137/040621351

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)